# SDR C2XA03BT094

- Difficulty date: September 15, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, OVERHEAD EMERGENCY EXIT LIGHT AFT SIDE, WILL NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ON THE AFT SIDE IAW EMB145 AMM .  OPS CHECKED GOOD.
